RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1285–1293 (Mi de9498)  

Ordinary Differential Equations

On control systems described by differential inclusions. I

Kh. G. Guseinov

Baku State University

Full text: PDF file (1520 kB)

English version:
Differential Equations, 1995, 31:8, 1229–1237

Bibliographic databases:
UDC: 517.911
Received: 07.10.1993

Citation: Kh. G. Guseinov, “On control systems described by differential inclusions. I”, Differ. Uravn., 31:8 (1995), 1285–1293; Differ. Equ., 31:8 (1995), 1229–1237

Citation in format AMSBIB
\Bibitem{Gus95}
\by Kh.~G.~Guseinov
\paper On control systems described by differential inclusions. I
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1285--1293
\mathnet{http://mi.mathnet.ru/de9498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431391}
\zmath{https://zbmath.org/?q=an:0867.93034}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1229--1237


Linking options:
  • http://mi.mathnet.ru/eng/de9498
  • http://mi.mathnet.ru/eng/de/v31/i8/p1285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:67
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019